Advances in Pure Mathematics

Vol.1 No.6(2011), Paper ID 8670, 6 pages

DOI:10.4236/apm.2011.16060

 

A Class of Singular Integral Operators Associated to Surfaces of Revolution

 

Muliang Cao, Huoxiong Wu

 

 

Copyright © 2011 Muliang Cao, Huoxiong Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Cao and H. Wu, "A Class of Singular Integral Operators Associated to Surfaces of Revolution," Advances in Pure Mathematics, Vol. 1 No. 6, 2011, pp. 334-339. doi: 10.4236/apm.2011.16060.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.